# SDR REXA2021051900350

- Difficulty date: March 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG 21L HAS MULITPLE SPOTS OF CORROSION FROM FS 310.0 TO FS 349.00. - UPON FURTHER INVESTIGATION FOUND NO CORROSION ON INTERCOSTAL BETWEEN 310+333 REMOVED & REPLACED INTERCOSTAL BETWEEN FS 349+333 WITH SERVICEABLE IAW CRJ 700 SRM 51-42-11-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP STAMP #774 MTC
